EconPapers    
Economics at your fingertips  
 

Confidence sets for the date of a single break in linear time series regressions

Graham Elliott () and Ulrich K. Muller

Journal of Econometrics, 2007, vol. 141, issue 2, 1196-1218

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (75)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(07)00040-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Confidence Sets for the Date of a Single Break in Linear Time Series Regressions (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:141:y:2007:i:2:p:1196-1218

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:141:y:2007:i:2:p:1196-1218